# SDR SWI2025F00243

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP SURFACE OF FLOOR BEAM RBL9 FS 661+32 TO FS 677     (C-CHECK RO 2/26/2025)    BLENDED CORROSION IN 7 SPOTS ON UPPER SURFACE OF FLOOR BEAM RBL9 FS661+32 TO FS677 REF CRJ 900 SRM 51-21-06-001-001-A01 AND COMPLIED WITH ALL STEPS OF REO 690-53-31-899 REV -A DATED 2025-01-06 AND COMPLIED WITH TASK CARD 51-900-1002-SKY. NO WEIGHT CHANGE, BLEND ONLY.
